Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on a lemma of Shimura


Author: Ze-Li Dou
Journal: Proc. Amer. Math. Soc. 131 (2003), 77-82
MSC (2000): Primary 11F30, 11F41, 11F55, 11F67
Published electronically: May 22, 2002
MathSciNet review: 1929025
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The subject of this paper is a quaternion algebra over a quadratic extension of a totally real algebraic number field. We generalize an important technical lemma of Shimura, on which a certain period of automorphic forms depends.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F30, 11F41, 11F55, 11F67

Retrieve articles in all journals with MSC (2000): 11F30, 11F41, 11F55, 11F67


Additional Information

Ze-Li Dou
Affiliation: Department of Mathematics, Texas Christian University, P. O. Box 298900, Fort Worth, Texas 76129
Email: z.dou@tcu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06652-2
PII: S 0002-9939(02)06652-2
Keywords: Quaternionic automorphic forms, periods of automorphic forms, theta correspondence
Received by editor(s): February 14, 2000
Received by editor(s) in revised form: August 22, 2001
Published electronically: May 22, 2002
Additional Notes: Research for this article was partially supported by NSA Grant MDA904-97-1-0109 and by the Texas Christian University Research Fund.
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 2002 American Mathematical Society